# SDR AU000980

- Difficulty date: October 5, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Sleeve
- Part number: 276157R
- Condition: Failed
- Location: Engine
- Part time: 884 cycles
- Component: Engine, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE STARTER DRIVE NEEDLE ROLLER BEARING SLEEVE FAILED.  METAL CONTAMINATION OF OIL SYSTEM.  THE SLEEVE IS NOT AC ONTINENTAL PART.  UNAPPROVED PART.   (X).
